# SDR DALA2025042103086

- Difficulty date: February 24, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 78,876 hours, 30,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 ALC FLOOR PANEL 161BF HAS A CORRODED SPLICE STRIP (M). CORRECTIVE ACTION: REPLACED SPLICE STRAP BELOW ON ALC FLOOR PANEL 161BF I.A.W B757 AIPC25-50-04-02 ITEM # 125 AND B757-200 SRM 51-40-02-0G PAR 9. (0827249)
